# SDR SWAA2022042696625

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 51,269 hours, 25,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON ROW 18DEF IS INOP / [01] RELAMPED EMERGENCY LIGHT ON ROW 18DEF IAW AMM 33-51-03. OPS CHECK GOOD.
